The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 54 NO.3 / (2002))
Boundedness of Solutions for a Class of Nonlinear Planar Systems
Lihong Huang, Yuming Chen, Jianhong Wu,
Pages. 393-417
Abstract We establish various new boundedness results for a class of nonlinear planar
systems including some generalized Lienard equations. These results represent significant
improvement and generalization of many existing ones in the literature. Our sufficient conditions
are sharp in the sense that for some special but quite general cases, they coincide with
the necessary conditions. Three illustrative examples are given.
Contents 1. Introduction
2. Assumptions and technical lemmas
3. Main results
4. Applications to systems of Lienard type
Key words boundedness, planar system, Lienard equation
Mathmatical Subject Classification 34C11, 34D40